Journal of Nonlinear Mathematical Physics

Volume 2, Issue 1, February 1995, Pages 46 - 50

Geometrical symmetries of the Universal equation

Authors
V. DERJAGIN, A. LEZNOV
Corresponding Author
V. DERJAGIN
Received 10 September 1994, Available Online 1 February 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.1.3How to use a DOI?
Abstract
It is shown that the group of geometrical symmetries of the Universal equation of D-dimensional space coincides with SL(D + 1, R).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 1
Pages
46 - 50
Publication Date
1995/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V. DERJAGIN
AU  - A. LEZNOV
PY  - 1995
DA  - 1995/02
TI  - Geometrical symmetries of the Universal equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 46
EP  - 50
VL  - 2
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.1.3
DO  - https://doi.org/10.2991/jnmp.1995.2.1.3
ID  - DERJAGIN1995
ER  -